# SDR UALA2013040802328

- Difficulty date: April 6, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 67,221 hours, 24,820 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4910200
- Part serial: 160
- Condition: Eroded
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME, EXTERNAL SURFACE AND LIGHTING STRIPS ERODED AT APPROXIMATELY 12 AND 230 POSITIONS.  REMOVED AND REPLACED AND ADJUSTED RADOME IAW MM.  MAJOR REPAIR
